Differential savings, factor shares, and endogenous growth cycles

Böhm V, Kaas L (2000)
JOURNAL OF ECONOMIC DYNAMICS AND CONTROL 24(5-7): 965-980.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
The paper analyzes the dynamic properties of the neoclassical one-sector growth model with differential savings in the sense of Kaldor-Pasinetti. The economy exhibits unstable steady states and fluctuations if the income distribution varies sufficiently and if shareholders save more than workers. The paper analyzes in detail the dynamics for the case with a fixed proportions technology as well as with a smooth approximation. If the savings propensities differ by an arbitrarily small amount, the system exhibits topological chaos in the sense of Li and Yorke for an open set of production functions. The analytical results are supplemented by numerical experiments. (C) 2000 Elsevier Science B.V. All rights reserved. JEL classification: E25; E32; O40.
Publishing Year
ISSN
PUB-ID

Cite this

Böhm V, Kaas L. Differential savings, factor shares, and endogenous growth cycles. JOURNAL OF ECONOMIC DYNAMICS AND CONTROL. 2000;24(5-7):965-980.
Böhm, V., & Kaas, L. (2000). Differential savings, factor shares, and endogenous growth cycles. JOURNAL OF ECONOMIC DYNAMICS AND CONTROL, 24(5-7), 965-980.
Böhm, V., and Kaas, L. (2000). Differential savings, factor shares, and endogenous growth cycles. JOURNAL OF ECONOMIC DYNAMICS AND CONTROL 24, 965-980.
Böhm, V., & Kaas, L., 2000. Differential savings, factor shares, and endogenous growth cycles. JOURNAL OF ECONOMIC DYNAMICS AND CONTROL, 24(5-7), p 965-980.
V. Böhm and L. Kaas, “Differential savings, factor shares, and endogenous growth cycles”, JOURNAL OF ECONOMIC DYNAMICS AND CONTROL, vol. 24, 2000, pp. 965-980.
Böhm, V., Kaas, L.: Differential savings, factor shares, and endogenous growth cycles. JOURNAL OF ECONOMIC DYNAMICS AND CONTROL. 24, 965-980 (2000).
Böhm, Volker, and Kaas, L. “Differential savings, factor shares, and endogenous growth cycles”. JOURNAL OF ECONOMIC DYNAMICS AND CONTROL 24.5-7 (2000): 965-980.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar